Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Functions with prescribed Lipschitz condition


Author: W. S. Loud
Journal: Proc. Amer. Math. Soc. 2 (1951), 358-360
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043182-5
MathSciNet review: 0043182
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043182-5
Article copyright: © Copyright 1951 American Mathematical Society